# SDR UALA2011090504786

- Difficulty date: September 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 60,402 hours, 21,137 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Part serial: 346
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OFFICER'S WINDSHIELD'S VISIBILITY IS AFFECTED BY DEFECTS.  REPLACE FIRST AVAILABLE.  CREW COMMENTS:  F/O FWD WINDSHIELD HAS TWO SCORCH MARKS, BOTTOM JUST LEFT OF CENTER AND BOTTOM LEFT CORNER.  REPLACED 1ST OFFICERS WINDSHIELD PER MM.
